Background: Falls are a leading cause of preventable hospitalizations from long-term care facilities (LTCFs). Polypharmacy and falls-risk medications are potentially modifiable risk factors for falling. Objective: This study investigated whether polypharmacy and falls-risk medications are associated with fall-related hospital admissions from LTCFs compared with hospital admissions for other causes. Methods: This was a hospital-based, case–control study of patients aged ≥65 years hospitalized from LTCFs. Cases were patients with falls and fall-related injuries, and controls were patients admitted for infections. Conditional logistic regression was used to calculate adjusted odds ratios (ORs) and 95% confidence intervals (CIs) for the associations between polypharmacy (defined as the use of nine or more regular pre-admission medications) and falls-risk medications (categorized as psychotropic medications and those that can cause orthostatic hypotension) with fall-related hospital admissions. Results: There was no association between polypharmacy and fall-related hospital admissions (adjusted OR 0.97, 95% CI 0.63–1.48); however, the adjusted odds of fall-related hospital admissions increased by 16% (95% CI 3–30%) for each additional falls-risk medication. Medications that can cause orthostatic hypotension (adjusted OR 1.25, 95% CI 1.06–1.46), but not psychotropic falls-risk medications (adjusted OR 1.02, 95% CI 0.88–1.18) were associated with fall-related hospital admissions. The association between medications that can cause orthostatic hypotension and fall-related hospital admissions was strongest among residents with polypharmacy (adjusted OR 1.44, 95% CI 1.08–1.92). Conclusion: Polypharmacy was not an independent risk factor for fall-related hospital admissions; however, medications that can cause orthostatic hypotension were associated with fall-related hospital admissions, particularly among residents with polypharmacy. Falls-risk should be considered when prescribing medications that can cause orthostatic hypotension.